Alert archive / Nebraska / Wind Chill Advisories in 2013
Wind Chill Advisory 5, NWS North Platte, NE
NWS North Platte, NE issued this wind chill advisory at Dec 8, 2013, 2:22 PM MST for 26 counties in Nebraska. It took effect at Dec 8, 2013, 8:00 PM MST. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Dec 8, 2013, 2:22 PM MST (21:22 UTC)
- In effect from
- Dec 8, 2013, 8:00 PM MST
- Expired
- Dec 9, 2013, 9:56 AM MST
- In force
- 14 hr
- Issued by
- NWS North Platte, NE
All 26 counties
Arthur County, NE, Blaine County, NE, Boyd County, NE, Brown County, NE, Chase County, NE, Cherry County, NE, Custer County, NE, Deuel County, NE, Frontier County, NE, Garden County, NE, Garfield County, NE, Grant County, NE, Hayes County, NE, Holt County, NE, Hooker County, NE, Keith County, NE, Keya Paha County, NE, Lincoln County, NE, Logan County, NE, Loup County, NE, McPherson County, NE, Perkins County, NE, Rock County, NE, Sheridan County, NE, Thomas County, NE, Wheeler County, NE
The radar
The North Platte radar (KLNX), 25 km from the middle of the area, began a volume at 21:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 9.4 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 531 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 169 m²/s²
- 0-3 km storm-relative helicity
- 166 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS43 KLBF 082122 WSWLBF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 322 PM CST SUN DEC 8 2013 ...BITTER COLD WIND CHILLS RETURN TONIGHT... .FRESH SNOW WILL COMBINE WITH MOSTLY CLEAR SKIES TO PRODUCE COLD TEMPERATURES WELL BELOW ZERO. THIS WILL COMBINE WITH WINDS OF 5 TO 15 MPH TO PRODUCE WIND CHILL READINGS OF 20 TO 30 BELOW ZERO. NEZ004>010-022>029-035>038-056>059-069>071-094-091130- /O.NEW.KLBF.WC.Y.0005.131209T0300Z-131209T1800Z/ SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE... SPRINGVIEW...SPENCER...AINSWORTH...BASSETT...ONEILL...OSHKOSH... HYANNIS...MULLEN...THEDFORD...DUNNING...TAYLOR...BURWELL... BARTLETT...ARTHUR...TRYON...STAPLETON...BROKEN BOW...CHAPPELL... BIG SPRINGS...OGALLALA...GRANT...NORTH PLATTE...IMPERIAL... HAYES CENTER...CURTIS...EUSTIS...CODY...MERRIMAN...KILGORE 322 PM CST SUN DEC 8 2013 /222 PM MST SUN DEC 8 2013/ ...WIND CHILL ADVISORY IN EFFECT FROM 9 PM CST /8 PM MST/ THIS EVENING TO NOON CST /11 AM MST/ MONDAY... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 9 PM CST /8 PM MST/ THIS EVENING TO NOON CST /11 AM MST/ MONDAY. * TIMING...WIND CHILLS WILL FALL TO DANGEROUS LEVELS THIS EVENING AND CONTINUE INTO TOMORROW MORNING. * TEMPERATURES FALL TO 5 BELOW TO 15 BELOW ZERO TONIGHT. * WIND CHILL VALUES BETWEEN 20 AND 30 DEGREES BELOW ZERO ARE EXPECTED THIS EVENING AND WILL CONTINUE INTO TOMORROW MORNING. * IMPACTS...BITTER COLD TEMPERATURES COMBINED WITH WINDS WILL CREATE DANGEROUS WIND CHILLS WHICH CAN CAUSE FROST BITE TO EXPOSED SKIN IN LESS THAN 30 MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ MASEK
3 follow-up statements
000 WWUS43 KLBF 090128 AAA WSWLBF URGENT - WINTER WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 728 PM CST SUN DEC 8 2013 ...DANGEROUS WIND CHILLS TONIGHT AND MONDAY MORNING... .FRESH SNOW COVER WILL COMBINE WITH MOSTLY CLEAR SKIES TO PRODUCE TEMPERATURES WELL BELOW ZERO. THIS WILL COMBINE WITH WINDS OF 5 TO 10 MPH TO PRODUCE WIND CHILL READINGS OF 20 TO 35 BELOW ZERO. NEZ004>006-008-094-091530- /O.UPG.KLBF.WC.Y.0005.131209T0300Z-131209T1800Z/ /O.NEW.KLBF.WC.W.0003.131209T0128Z-131209T1800Z/ SHERIDAN-EASTERN CHERRY-KEYA PAHA-BROWN-WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE... SPRINGVIEW...AINSWORTH...CODY...MERRIMAN...KILGORE 728 PM CST SUN DEC 8 2013 /628 PM MST SUN DEC 8 2013/ ...WIND CHILL WARNING IN EFFECT UNTIL NOON CST /11 AM MST/ MONDAY... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WIND CHILL WARNING...WHICH IS IN EFFECT UNTIL NOON CST /11 AM MST/ MONDAY. THE WIND CHILL ADVISORY IS NO LONGER IN EFFECT. * TIMING...WIND CHILLS WILL FALL TO DANGEROUS LEVELS THIS TONIGHT THROUGH MONDAY MORNING. * TEMPERATURES FALL TO 10 BELOW TO 20 BELOW ZERO TONIGHT. * WIND CHILL VALUES BETWEEN 30 AND 35 DEGREES BELOW ZERO ARE EXPECTED TONIGHT AND MONDAY MORNING. * IMPACTS...BITTER COLD TEMPERATURES COMBINED WITH WINDS WILL CREATE DANGEROUS WIND CHILLS WHICH CAN CAUSE FROST BITE TO EXPOSED SKIN IN LESS THAN 30 MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. && $$ NEZ007-009-010-022>029-035>038-056>059-069>071-091530- /O.CON.KLBF.WC.Y.0005.131209T0300Z-131209T1800Z/ BOYD-ROCK-HOLT-GARDEN-GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD- WHEELER-ARTHUR-MCPHERSON-LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN- CHASE-HAYES-FRONTIER- INCLUDING THE CITIES OF...SPENCER...BASSETT...ONEILL...OSHKOSH... HYANNIS...MULLEN...THEDFORD...DUNNING...TAYLOR...BURWELL... BARTLETT...ARTHUR...TRYON...STAPLETON...BROKEN BOW...CHAPPELL... BIG SPRINGS...OGALLALA...GRANT...NORTH PLATTE...IMPERIAL... HAYES CENTER...CURTIS...EUSTIS 728 PM CST SUN DEC 8 2013 /628 PM MST SUN DEC 8 2013/ ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST /11 AM MST/ MONDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST /11 AM MST/ MONDAY. * TIMING...WIND CHILLS WILL FALL TO DANGEROUS LEVELS TONIGHT AND MONDAY MORNING. * TEMPERATURES FALL TO 5 BELOW TO 15 BELOW ZERO TONIGHT. * WIND CHILL VALUES BETWEEN 20 AND 30 DEGREES BELOW ZERO ARE EXPECTED TONIGHT AND MONDAY MORNING. * IMPACTS...BITTER COLD TEMPERATURES COMBINED WITH WINDS WILL CREATE DANGEROUS WIND CHILLS WHICH CAN CAUSE FROST BITE TO EXPOSED SKIN IN LESS THAN 30 MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$
000 WWUS43 KLBF 091015 AAA WSWLBF URGENT - WINTER WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 415 AM CST MON DEC 9 2013 ...DANGEROUS WIND CHILLS TODAY... .FRESH SNOW COVER WILL COMBINE WITH MOSTLY CLEAR SKIES TO PRODUCE TEMPERATURES WELL BELOW ZERO. THIS WILL COMBINE WITH WINDS OF 5 TO 10 MPH TO PRODUCE WIND CHILL READINGS OF 20 TO 35 BELOW ZERO. NEZ004>006-008-094-091800- /O.CON.KLBF.WC.W.0003.000000T0000Z-131209T1800Z/ SHERIDAN-EASTERN CHERRY-KEYA PAHA-BROWN-WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE... SPRINGVIEW...AINSWORTH...CODY...MERRIMAN...KILGORE 415 AM CST MON DEC 9 2013 /315 AM MST MON DEC 9 2013/ ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL NOON CST /11 AM MST/ TODAY... A WIND CHILL WARNING REMAINS IN EFFECT UNTIL NOON CST /11 AM MST/ TODAY. * TIMING...WIND CHILLS WILL FALL TO DANGEROUS LEVELS THIS MORNING. * TEMPERATURES WILL CONTINUE TO FALL TO 10 BELOW TO 20 BELOW ZERO. * WIND CHILL VALUES BETWEEN 30 AND 35 DEGREES BELOW ZERO ARE EXPECTED THIS MORNING. * IMPACTS...BITTER COLD TEMPERATURES COMBINED WITH WINDS WILL CREATE DANGEROUS WIND CHILLS WHICH CAN CAUSE FROST BITE TO EXPOSED SKIN IN LESS THAN 30 MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. && $$ NEZ007-009-010-022>029-035>038-056>059-069>071-091800- /O.CON.KLBF.WC.Y.0005.000000T0000Z-131209T1800Z/ BOYD-ROCK-HOLT-GARDEN-GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD- WHEELER-ARTHUR-MCPHERSON-LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN- CHASE-HAYES-FRONTIER- INCLUDING THE CITIES OF...SPENCER...BASSETT...ONEILL...OSHKOSH... HYANNIS...MULLEN...THEDFORD...DUNNING...TAYLOR...BURWELL... BARTLETT...ARTHUR...TRYON...STAPLETON...BROKEN BOW...CHAPPELL... BIG SPRINGS...OGALLALA...GRANT...NORTH PLATTE...IMPERIAL... HAYES CENTER...CURTIS...EUSTIS 415 AM CST MON DEC 9 2013 /315 AM MST MON DEC 9 2013/ ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST /11 AM MST/ TODAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST /11 AM MST/ TODAY. * TIMING...WIND CHILLS WILL CONTINUE AT DANGEROUS LEVELS THIS MORNING. * TEMPERATURES WILL CONTINUE TO FALL TO 5 BELOW TO 15 BELOW ZERO. * WIND CHILL VALUES BETWEEN 20 AND 30 DEGREES BELOW ZERO WILL CONTINUE. * IMPACTS...BITTER COLD TEMPERATURES COMBINED WITH WINDS WILL CREATE DANGEROUS WIND CHILLS WHICH CAN CAUSE FROST BITE TO EXPOSED SKIN IN LESS THAN 30 MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$
000 WWUS43 KLBF 091656 WSWLBF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 1056 AM CST MON DEC 9 2013 NEZ004>006-008-094-091800- /O.CAN.KLBF.WC.W.0003.000000T0000Z-131209T1800Z/ SHERIDAN-EASTERN CHERRY-KEYA PAHA-BROWN-WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE... SPRINGVIEW...AINSWORTH...CODY...MERRIMAN...KILGORE 1056 AM CST MON DEC 9 2013 /956 AM MST MON DEC 9 2013/ ...WIND CHILL WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS CANCELLED THE WIND CHILL WARNING. WIND CHILL READINGS ACROSS THE AREA HAVE WARMED ABOVE ADVISORY AND WARNING CRITERIA SO THE WIND CHILL WARNING HAS BEEN CANCELLED. WIND CHILLS THROUGH EARLY AFTERNOON WILL STILL RANGE FROM ZERO TO 15 BELOW ZERO...BUT VALUES OF 20 BELOW ARE NO LONGER EXPECTED. $$ NEZ007-009-010-022>029-035>038-056>059-069>071-091800- /O.CAN.KLBF.WC.Y.0005.000000T0000Z-131209T1800Z/ BOYD-ROCK-HOLT-GARDEN-GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD- WHEELER-ARTHUR-MCPHERSON-LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN- CHASE-HAYES-FRONTIER- INCLUDING THE CITIES OF...SPENCER...BASSETT...ONEILL...OSHKOSH... HYANNIS...MULLEN...THEDFORD...DUNNING...TAYLOR...BURWELL... BARTLETT...ARTHUR...TRYON...STAPLETON...BROKEN BOW...CHAPPELL... BIG SPRINGS...OGALLALA...GRANT...NORTH PLATTE...IMPERIAL... HAYES CENTER...CURTIS...EUSTIS 1056 AM CST MON DEC 9 2013 /956 AM MST MON DEC 9 2013/ ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS CANCELLED THE WIND CHILL ADVISORY. WIND CHILL READINGS ACROSS THE AREA HAVE WARMED ABOVE ADVISORY CRITERIA SO THE WIND CHILL ADVISORY HAS BEEN CANCELLED. WIND CHILLS THROUGH EARLY AFTERNOON WILL STILL RANGE FROM ZERO TO 15 BELOW ZERO...BUT VALUES OF 20 BELOW ARE NO LONGER EXPECTED. $$ MASEK
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this wind chill advisory went out at Dec 8, 11:25 AM MST, 2 hours 57 minutes earlier.
Area forecast discussion, Dec 8, 11:25 AM MST, 2 hours 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 1225 PM CST SUN DEC 8 2013 .UPDATE... ISSUED AT 1225 PM CST SUN DEC 8 2013 SHORT WAVE MOVING OUT OF NE COLORADO AND ACROSS SOUTHWEST NEB THIS AFTERNOON. COLD CLOUD TOPS AND REPORTS OF VISIBILITIES DOWN TO 1 TO 1/2 MILES. NEAR TERM MODELS BRING THE SHORT WAVE ENERGY ACROSS SW NEB INTO CENTRAL NEB THIS AFTERNOON...DROPPING A COUPLE OF HUNDREDTHS. SNOWFALL TOTALS OF AN INCH OR TWO ARE LIKELY...HOWEVER WILL CONTINUE TO MONITOR. THE BANDS ARE FAIRLY PROGRESSIVE SO DO NOT THINK MORE THAN 2 INCHES IS EXPECTED. && .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 344 AM CST SUN DEC 8 2013 WIDESPREAD LIGHT SNOW CONTINUES OVER ALL OF WESTERN NEBRASKA EARLY THIS MORNING. LOOKING AT WATER VAPOR IMAGERY WAVE FROM BLACK HILLS TO SOUTHWEST NEBRASKA LIFTING TO THE NORTHEAST ACROSS WESTERN NEBRASKA. NEXT WAVE PUSHING INTO NEBRASKA PANHANDLE AND NICE WAVE OVER THE COLORADO ROCKIES JUST STARTING TO PUSH ONTO THE EASTERN PLAINS OF COLORADO. NAM LARGELY SILENT THIS MORNING AND GFS SEEMS TO BE DOING BETTER JOB WITH SOLUTION TO CURRENT WAVE MOVING OUT OF THE COLORADO ROCKIES. WILL TREND TOWARDS GFS SOLUTION. SHOULD BE A LULL IN PRECIPITATION THIS MORNING UNTIL STRONGER WAVE MOVES INTO WESTERN NEBRASKA LATE THIS MORNING. 250MB JET SPEED MAX 150KT+ THIS MORNING OVER SOUTHWEST NEBRASKA NORTHERN KANSAS WILL ENHANCE LIFT ACROSS THE FORECAST AREA. STRONGER WAVE WILL MOVE QUICKLY EAST THROUGH THE AFTERNOON WITH SNOW ENDING THIS EVENING. HIGH TEMPERATURES TODAY WILL RANGE FROM THE SINGLE DIGITS NORTHWEST TO THE MID TEENS SOUTHWEST. LOWS TONIGHT FROM 13 BELOW OVER SHERIDAN COUNTY TO AROUND 5 BELOW SOUTHWEST AS SKIES CLEAR OUT THROUGH THE EARLY MORNING WITH FRESH SNOW COVER. AROUND AN INCH OF ADDITIONAL ACCUMULATION TODAY. HAVE AGAIN USED AROUND 18:1 RATIO BASED ON BUFR SOUNDINGS. .LONG TERM...(MONDAY THROUGH SATURDAY) ISSUED AT 344 AM CST SUN DEC 8 2013 12Z MONDAY AND BEYOND. TEMPERATURES REMAIN THE PRIMARY CONCERN THROUGH THE EXTENDED PERIODS. AFTER A COLD START TO THE DAY ON MONDAY TEMPERATURES WILL ONCE AGAIN STRUGGLE TO REACH INTO THE MID-UPPER TEENS AS HIGH PRESSURE SETTLES SOUTH AND EAST OF THE FORECAST AREA. A WEST WIND SHOULD PREVAIL OVER MUCH OF THE CWA BY AFTERNOON...WITH COLD AIR CONTINUED TO BE RECYCLED ALONG THE NORTHERN PERIPHERY OF THE HIGH. ALOFT...NORTHWESTERLY FLOW WILL USHER THE NEXT CLIPPER TYPE SYSTEM ACROSS THE NORTHERN AND CENTRAL PLAINS MONDAY NIGHT. LITTLE IF ANY IN THE WAY OF QPF IS ANTICIPATED WITH THE SYSTEM AS THE GREATEST LIFT REMAINS NORTHEAST OF THE FORECAST AREA. WIND SPEEDS ARE SHOWN TO INCREASE WITH THE PASSAGE OF THE WAVE HOWEVER...WHICH SHOULD HELP KEEP MINIMUM TEMPERATURES TUESDAY MORNING ABOVE 0F FOR MOST LOCATIONS. WITH A GREATER WESTERLY COMPONENT TO THE LOWER TROPOSPHERIC WIND ON TUESDAY...GREATER MIXING AND WEAK WAA SHOULD ALLOW FOR A NOTICEABLE WARM-UP...WITH HIGHS RANGING FROM THE MID 20S ACROSS THE NORTH...TO POSSIBLY THE MID 30S ACROSS OUR FAR SOUTHWEST. AN ADDITIONAL NORTHERN PLAINS WAVE WILL FORCE A COLD FRONT THROUGH THE FORECAST AREA EARLY WEDNESDAY...WITH STRONG ARCTIC HIGH PRESSURE TO FOLLOW. SUB-ZERO LOWS MAY BE IN STORE FOR OUR NORTHERN ZONES ONCE AGAIN WEDNESDAY MORNING...HIGHS ON WEDNESDAY WILL BE COOLER AS WELL...WITH MID TEENS IN THE FORECAST ACROSS NORTH CENTRAL NEBRASKA...AND MID 20S FOR OUR SOUTHWEST. THE MID RANGE MODELS CONTINUE TO INDICATE THE POTENTIAL OF LIGHT QPF ACROSS NORTHERN NEBRASKA LATE TUESDAY NIGHT AND INTO WEDNESDAY....BUT PROXIMITY SOUNDINGS REVEAL LIMITED DEEP TROPOSPHERIC MOISTURE. THERE IS HOWEVER WEAK LIFT WITHIN A SATURATED DENDRITIC GROWTH ZONE /WHICH IS NEAR THE SFC/...THUS NOT MUCH MORE THAN FLURRIES WOULD BE ANTICIPATED AT THIS POINT IN TIME. NOT EXPECTING MUCH IF ANY ACCUMULATIONS IF SNOW WERE TO FALL. BEYOND WEDNESDAY TEMPERATURES ARE SHOWN TO MODERATE WITH MOST LOCATIONS NOTING HIGHS ABOVE FREEZING. THE UPPER LEVEL PATTERN DOES TRANSITION TO MORE ZONAL LEADING TO A DRY FORECAST THROUGH THE END OF THE WORK WEEK AS THE PRIMARY STORM TRACK REMAINS NORTH OF THE REGION. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON) ISSUED AT 1225 PM CST SUN DEC 8 2013 SHORT WAVE MOVING ACROSS SOUTHWEST NEBRASKA THIS AFTERNOON AND WILL BRING LIGHT TO BRIEFLY MODERATE SNOW TO THE KLBF TERMINAL. ELSEWHERE GENERALLY LIGHT SNOW OR FLURRIES. ALL ACTIVITY WILL QUICKLY MOVE EAST BY THIS EVENING IN CONDITIONS BECOMING WIDESPREAD VFR...WHICH WILL CONTINUE INTO TOMORROW. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...MASEK SHORT TERM...POWER LONG TERM...JACOBS AVIATION...MASEK
Hazardous weather outlook, Dec 8, 4:38 AM MST, 9 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 538 AM CST SUN DEC 8 2013 NEZ004>010-022>029-035>038-056>059-069>071-094-091145- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 538 AM CST SUN DEC 8 2013 /438 AM MST SUN DEC 8 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TODAY AND TONIGHT. AREAS OF WIDESPREAD LIGHT SNOW WILL CONTINUE OVER ALL OF WESTERN NEBRASKA TODAY. VISIBILITIES WILL GENERALLY RANGE FROM 3 TO 5 MILES BUT MAY BE REDUCED TO A MILE AT TIMES. THIS WILL CAUSE SLICK ROADS ACROSS WESTERN NEBRASKA. WIND CHILL READINGS OF 5 BELOW ZERO TO 15 BELOW ZERO WILL GRADUALLY IMPROVE THROUGH THE MORNING AS TEMPERATURES RISE. DANGEROUS WIND CHILLS WILL BE POSSIBLE AGAIN ON SUNDAY NIGHT INTO MONDAY MORNING OVER ALL OF WESTERN NEBRASKA. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. DANGEROUS WIND CHILLS WILL BE POSSIBLE AGAIN ON MONDAY MORNING OVER ALL OF WESTERN NEBRASKA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) MP
Nearby
Wind Chill Advisories in Nebraska, 2013Every wind chill advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.